# SDR SWAA2025061776570

- Difficulty date: May 30, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 341B LE STA 95.96 AT RT HORIZONTAL STABILIZER 2025-356906<[01] REPLACED RIB AND FASTENERS LOCATED ON ACCESS PANEL 341B LE STA 95.96 AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG: 186A1001; SHEET: 10; REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED RIB AND FASTENERS LOCATED ON ACCESS PANEL 341B LE STA 95.96 AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG: 186A1001; SHEET: 10; REV:A. SEE INDIVIDUAL SIGN OFF BELOW
